On the controllability of the burger equation
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 83-95
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1998__3__83_0,
author = {Horsin, T.},
title = {On the controllability of the burger equation},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {83--95},
year = {1998},
publisher = {EDP-Sciences},
volume = {3},
mrnumber = {1612027},
zbl = {0897.93034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1998__3__83_0/}
}
Horsin, T. On the controllability of the burger equation. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 83-95. http://geodesic.mathdoc.fr/item/COCV_1998__3__83_0/